Produkt dva pozitivna cijela broja

Rubčić, Antun and Baturić-Rubčić, Jasna (2002) Produkt dva pozitivna cijela broja. Matematičko-fizički list, 208 (4). pp. 241-246. ISSN 1332-1552

[img]
Preview
PDF - Published Version
Language: Croatian

Download (1MB) | Preview

Abstract

Item Type: Article
Date: 2002
Subjects: NATURAL SCIENCES > Physics
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko matematičko društvo i Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 07 May 2014 10:31
Last Modified: 07 May 2014 10:31
URI: http://digre.pmf.unizg.hr/id/eprint/1044

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata